MathSciNet Relay Station
MathSciNet bibliographic data
MR1500502 70F07 (70F15)
Murray, F. H. Errata: "On certain families of orbits with arbitrary masses in the problem of three bodies'' [Trans. Amer. Math. Soc. 28 (1926), no. 1, 109–118; 1501334]. Trans. Amer. Math. Soc. 29 (1927), no. 4, 848.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement